# SDR SWIA200820032

- Difficulty date: June 16, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 25,496 hours, 36,842 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB WING STRINGER NR 10 CRACKED.  C-CHECK, RE-WORKED STRINGER "RAMPS" FABRICATED AND INSTALLED.
